# SDR ZZDA5324197

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND HOLE CORRODED IN FLOOR BEAM/FRAME AT STA 986.5 AFT SIDE 24 INCHES OF CENTER LINE.  REMOVED FLOOR BOARDS FOR ACCESS, MECHANIC REMOVED THE CORROSION FROM FLOOR BEAM IAW B 737 SRM 51-10-6.  MATERIAL LOSS OF .079 INCH, OUT OF LIMITS IAW SRM 53-10-1.  ULTRASONIC INSPECTION HIGH READING .125 INCH, LOW READING .046 INCH PER 51-00-00.  REMOVED EXISITNG BEAM REPAIR IAW B 737 51-30-2.  FABRICATED REPAIR PARTS, TREATED AND PRIMED IAW B 737 53-10-9 AND 51-20-11.  INSTALLED REPAIR IAW B 737 SRM'S 51-20-2 AND 53-10-1.  INSTALLED FLOOR BOARDS AND TORQUED IAW B 737 SRM 51-30-2 AND MM 53-21-0.  (X)
